MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRX-800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient representative reported patient underwent ¿removal of implants due to fear of alcl, to reduce risk of alcl, and due to symptoms consistent with alcl and fear of alcl including: mental anguish and fear of alcl, increased risk of alcl, evaluation for alcl,¿ ¿suffers from serious emotional distress including anguish, fright, horror, nervousness, grief, anxiety, and worry of bia-alcl,¿ "post-operative complications including infection", ¿aggravation of underlying conditions including but not limited to anxiety,¿ ¿tissue damage,¿ ¿pain,¿ ¿swelling¿ and ¿rashes.¿ patient representative also reported patient ¿suffered personal injuries and related damages,¿ ¿other physical and emotional manifestations that are severe and ongoing¿ ¿disfigurement,¿ ¿aggravation of underlying conditions including but not limited to gerd¿ ¿chronic insomnia,¿ ¿panic disorder,¿ ¿weight loss and gain, irritable bowel, chronic gi upset/reflux, diarrhea on an ongoing basis,¿ ¿post-operative complications including infection,¿ ¿aggravation of underlying conditions including but not limited to depression,¿ ¿vomiting on an ongoing basis¿ and ¿nausea on an ongoing basis;¿ these events are not related to the device.Device was explanted.This record is for the right side.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of infection (unknown onset) is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: ¿post-operative complications including infection¿.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key14597469
Report Number9617229-2022-00928
Device Sequence Number19357358
Product Code FTR
UDI-Device Identifier10888628008632
UDI-Public10888628008632
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberTRX-800
Device Catalogue NumberTRX-800
Device Lot Number2895742
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale